| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
06/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, loss of diaphragmatic capture was noted when phrenic nerve pacing was started before the physician began ablating the anterior wall of the right inferior pulmonary vein (ripv) after ablating the posterior wall.Loss of diaphragmatic capture was also confirmed by palpation.Diaphragmatic paralysis was present at the end of the procedure.On (b)(6) 2020 it was reported the paralysis of the diaphragm was slightly improved but the patient was still being monitored.